Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child has big raw knot on head with small pus bubbles, knot behind ears, neck, prescribed Muprocin. When will they subside?

My 5 year old has a big knot on her head, its raw looking with small puss bubbles on the bump. It started off as a small scab a few days ago and the next time I looked it was a big red/pusy knot on top of the skin. I also noticed a knot under the skin behind both ears, and on the both side of the neck . the Dr gave us Muprocin, and Sulfameth Trimethoprim . When will the knots leave? and the sore go down, or will it pop? What am I suppose to look for, to know if its working?? The knot has hardned up some but she still claims it hurts only been 2 days since went to the Dr and got the meds. Thanks concerned parent.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
You need to give him systemic antibiotics like Augmentin before it turns into an abscess and give it for at least 7 days while you can apply Nadoxin ointment locally to help as well. Thanks.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor